# SDR 20010212SG009

- Difficulty date: December 20, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JBR - FLT 1323 - FOUND CARGO DOOR WARNING LIGHT CAME ON BETWEEN 10 AND 12,000 FEET DURING CLIMB-OUT.  CREW FOLLOWED CHECKLIST AND THEN RETURNED TO STATION.  CLEANED AND CHECKED CARGO DOOR SWITCHES, GROUND OPS CHECK GOOD.  FLIGHT TEST PERFORMED, OPS CHECKED GOOD.  (M)
